MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG DEXTRUS 45 MODEL 4135 US 644135-102; PACING LEAD

BIOTRONIK SE & CO. KG DEXTRUS 45 MODEL 4135 US 644135-102; PACING LEAD
Model Number 358744
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
Boston scientific provided the following information: ra lead was explanted due to non-specific product performance issue.No adverse patient events were reported.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Upon receipt, the lead under complaint was subjected to an extensive analysis.The performance of the lead was scrutinized, including a visual, mechanical and electrical inspection.The analysis showed that the insulation was found rubbed through between 36 cm and 40 cm distal to the is-1 connector pin, which is assumed to be the root cause of the clinical observations.Based on the characteristics of the damage, it is reasonable to assume that the lead was subject to severe mechanical stress due to constant friction against another implantable device such as a nearby lead.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this device were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
DEXTRUS 45 MODEL 4135 US 644135-102
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key14784013
Report Number1028232-2022-03220
Device Sequence Number20066834
Product Code NVN
UDI-Device Identifier04035479143206
UDI-Public04035479143206
Combination Product (Y/N)N
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2011
Device Model Number358744
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2022
Supplement Date Received by Manufacturer08/12/2022
Initial Report FDA Received Date06/22/2022
Supplement Report FDA Received Date08/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown